MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETBF2516C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant ii bifurcated stent graft was implanted for the endovascular treatment of a ruptured 80mm abdominal aortic aneurysm.  it was reported approximately 5 years post index procedure the patient presented emergently with abdominal pain.A ct taken showed the presence of a type ia endoleak.The physician noted the stent graft had not migrated, but the neck had dilated further resulting in the endoleak.The physician chose to cover the patients left renal artery and place an endurant cuff  and heli-fx endoanchors at the level of the right renal artery.  a final angiogram was performed and the endoleak had resolved.  as per the physician the cause of the type ia endoleak was due to the patients anatomy as a result of neck dilation.  no additional clinical sequalae was provided and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key14643379
Report Number9612164-2022-02186
Device Sequence Number14662984
Product Code MIH
UDI-Device Identifier00613994991263
UDI-Public00613994991263
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2018
Device Model NumberETBF2516C145E
Device Catalogue NumberETBF2516C145E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date06/09/2022
Date Device Manufactured11/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale